Palpitations effect of Azithromycin

We have 346 consumer reports for Azithromycin. Palpitations effect occurred in 2%.

Patients statistics on Palpitations side effect for Azithromycin

Female
Male

Average weight in Lbs
142.57
165.35

Average height in Ft
5′ 6″
2′ 8″

Average age
38
31

Azithromycin Circle Diagram 8 consumers of 346 reported about Palpitations

  1. Vera B. Carter says:
    2.5 rating

    Azithromycin for Sinusitis

    1 day after the second intake I had a stomachache. 2.day morning already nausea and stomach cramps. Tachycardia, dry mouth, panic attack, hot feet, pain in various parts of the body. Have the intake then canceled after consultation with the doctor. Side effects are still ongoing. Not recommendable.

  2. Amanda M. Arnold says:
    4.5 rating

    I got this medicine for pleurisy. Already after the first intake I felt hot flashes and an inner restlessness. I had a severe headache and nausea. Added to this was dizziness and dizziness. I did not take the third and last pill, because on the second day, myrrhythmia and heart disease were added. It is now 4 days after the last tablet and the side effects are still there. The feeling of drowsiness even gets worse. In addition, there are still sensations on the face and despite settle. If I do not feel better on Monday after the weekend I have to go to the doctor again because of the side effects.

  3. Alisha G. Lockard says:
    3.5 rating

    Azithromycin for Page strand angina; Laryngitis

    On the first day only abdominal pain, second day abdominal pain – nausea, third day abdominal cramps to the back – stomach pain restlessness – insomnia fourth day still agitated – stomach ache – tachycardia

  4. Kathy P. Brandon says:
    3.0 rating

    Dizziness, drowsiness, increased heart rate, diarrhea. On the first day in the evening for dinner, the first tablet taken. The drug was given because of cystitis. Fever was already there. After taking the first dose, fever returned to slightly elevated temperature, the disease symptoms were already better. The next evening second dose, fever was back full, feeling sick. The real symptoms, however, were almost gone. The next morning still fever, in consultation with doctor additionally taken acetaminophen. Last tablet taken on the third evening. About 1.5 hours later, diarrhea, lightheadedness and dizziness have come to an end. Even the next day, despite stopping taking fever – & gt; again paracetamol, and still dizziness, increased pulse and dizziness. Feel absolutely tired, tired and uncomfortable.

    Side effects: Palpitations; Dizziness; Diarrhea